# SDR RRXA11411

- Difficulty date: July 14, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 2772660
- Condition: Damaged
- Location: Fs 690 Rrl 24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CABIN SEA TRACK HAS BROKEN LUGS F/S 690 RBL 24.  *** CORRECTIVE ACTION *** REMOVED DAMAGED SECTION OF SEAT TRACK IAW 53-2-3 AND SRM 51-3-0.  FABRICATED SEAT TRACK SECTION AND SPLICES IAW DC-8 SRM 53-2-3 FIG 8A.  TREATED AND PRIMED IAW DC8 SRM 51-2-8.  INSTALLED SEAT TRACK AND SPLICES IAW DC8 SRM 53-2-3 FIG 8A.
